Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pilot by profession, have consistent hot,large bump on the back of ear, increases in size on squeezing. Due to pressure from airplane?

Have a large hot filled bump on the backside of my ear that is extremely painful. Tried to squeeze out fluid but it got larger and hotter. i have had a small bump for 20 years and always just tried to squeeze it and never had any problems. This feels like a giant blister ready to pop but won t. I fly for a living and don t know if the pressurisation from the airplane and 14 hour flights have any significance but any help would be appreciated.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hello,
It does not seem to cause any problem during the flight.
I hope you never have had any ear discharge or decreased hearing ??
Yo should consult an ENT specilaist and get examined.
The swelling seems to be of some infection and you need to take antibiotics and anti inflammatory medicine
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor